On a class of analytic and multivalent functions with negative coefficients defined by Al Oboudi differential operator

Bulut S.

Studia Universitatis Babes-Bolyai. Mathematica, vol.55, no.4, pp.115-130, 2010 (ESCI)

  • Publication Type: Article / Article
  • Volume: 55 Issue: 4
  • Publication Date: 2010
  • Journal Name: Studia Universitatis Babes-Bolyai. Mathematica
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.115-130
  • Kocaeli University Affiliated: Yes